I have experienced numbness in my fingertips (both hands, now) and am loosing muscle mass in my right leg.
I also have a constant tension (spasm?) in my right calf. This pain at times requires that I take pain relief. I am presently taking Zanaflex at night so that I may sleep. The leg spasm increases while sleeping and the muscles in my upper leg also go into a spasm. Sometimes getting up and walking relieves the pain. When it is focused in my knee area it is almost unbearable. My neurologist has ruled out all major causes and has no answers for me other than to send me to a pain clinic, hence the Rx for Zanaflex. I have found a great degree of relief with NUCCA treatments, but nothing is stopping the loss of muscle mass. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.